# SDR AALA202103089025

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 57,627 hours, 23,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST19055528
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT ROWS 24-32. REPLACED BATTERY AT WELS BATTERY UNIT 27 IAW AMM 33-51-07, OPS CHECK GOOD.
